Alert archive / Indiana / River Flood Warnings in 2022

River Flood Warning 147, NWS Indianapolis, IN

July 26, 2022Gibson County, Knox County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jul 26, 2022, 10:02 AM CDT for Gibson County, Knox County, Indiana. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Jul 26, 2022, 10:02 AM CDT (15:02 UTC)
Expired
Jul 28, 2022, 7:33 AM CDT
In force
46 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Gibson County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 28 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Hazleton (HAZI3).

Action stage
12 ft
Minor stage
16 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

425 
WGUS43 KIND 261502
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
1102 AM EDT Tue Jul 26 2022

...The National Weather Service in Indianapolis IN has issued a 
Flood Warning for the following rivers in Indiana...

  White River at Hazleton.

.Rainfall amounts 2 to over 3 inches the last 24 hours will continue 
to produce minor flooding at Hazleton along the White River through 
tonight. Additional Rainfall of an inch of more is expected today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 to 24 hours.

&&


INC051-083-271200-
/O.NEW.KIND.FL.W.0147.220726T1502Z-220727T1200Z/
/HAZI3.1.ER.000000T0000Z.220727T0000Z.220727T1017Z.NO/
1002 AM CDT Tue Jul 26 2022 /1102 AM EDT Tue Jul 26 2022/

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Hazleton.

* WHEN...From this morning to tomorrow morning.

* IMPACTS...At 17.5 feet, Flood water is near or starting on 
  Pottsville Road.  Low bottomlands are increasingly affected by 
  flood waters.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river will rise to 17.4 feet this evening. It
    will then fall below flood stage late tonight to 13.3 feet
    tomorrow evening. It will rise to 14.2 feet Thursday evening.
    It will then fall again and remain below flood stage.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

MK
5 follow-up statements
989 
WGUS83 KIND 270134
FLSIND

Flood Statement
National Weather Service Indianapolis IN
934 PM EDT Tue Jul 26 2022

...The Flood Warning is extended for the following rivers in 
Indiana...

  White River at Hazleton.

.Rainfall amounts 2 to over 3 inches the last 24 hours will continue 
to produce minor flooding at Hazleton along the White River through 
tonight. Additional Rainfall of an inch of more is expected over the 
next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 to 24 hours.

&&


INC051-083-271645-
/O.EXT.KIND.FL.W.0147.000000T0000Z-220728T0600Z/
/HAZI3.1.ER.000000T0000Z.220727T0600Z.220727T1800Z.NO/
834 PM CDT Tue Jul 26 2022 /934 PM EDT Tue Jul 26 2022/

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Hazleton.

* WHEN...Until early Thursday morning.

* IMPACTS...At 17.0 feet, Lowest reading available from the Hazleton 
  Staff Gage.  Since the 1930s the White River has moved from the 
  "old wellhouse" to several hundred yards from the "old 
  wellhouse".  The river returns to the "old wellhouse" around 17 to 
  17.5 feet.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 3.6 feet
    Friday, August 05.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

KH
400 
WGUS83 KIND 270856
FLSIND

Flood Statement
National Weather Service Indianapolis IN
456 AM EDT Wed Jul 27 2022

...The Flood Warning continues for the following rivers in Indiana...

  White River at Hazleton.

.Rainfall amounts 2 to over 3 inches the last 24 hours will continue 
to produce minor flooding at Hazleton along the White River through 
tonight. Additional Rainfall of an inch of more is expected over the 
next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 to 24 hours.

&&


INC051-083-280000-
/O.CON.KIND.FL.W.0147.000000T0000Z-220728T0600Z/
/HAZI3.1.ER.000000T0000Z.220727T1200Z.220727T1800Z.NO/
356 AM CDT Wed Jul 27 2022 /456 AM EDT Wed Jul 27 2022/

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Hazleton.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 17.0 feet, Lowest reading available from the Hazleton 
  Staff Gage.  Since the 1930s the White River has moved from the 
  "old wellhouse" to several hundred yards from the "old 
  wellhouse".  The river returns to the "old wellhouse" around 17 to 
  17.5 feet.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 3.6 feet Friday,
    August 05.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

Eckhoff
669 
WGUS83 KIND 271606
FLSIND

Flood Statement
National Weather Service Indianapolis IN
1206 PM EDT Wed Jul 27 2022

...The Flood Warning is extended for the following rivers in 
Indiana...

  White River at Hazleton.

.Heavy rains over recent days combined with rainfall Wednesday 
morning allows for flooding to continue along the White River near 
Hazleton. Additional flooding along main stem rivers looks unlikely, 
but brief flooding is possible later this week as additional rain 
falls on the lower White basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 to 24 hours.

&&


INC051-083-280715-
/O.EXT.KIND.FL.W.0147.000000T0000Z-220728T1648Z/
/HAZI3.1.ER.000000T0000Z.220727T1800Z.220728T0448Z.NO/
1106 AM CDT Wed Jul 27 2022 /1206 PM EDT Wed Jul 27 2022/

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Hazleton.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 17.5 feet, Flood water is near or starting on 
  Pottsville Road.  Low bottomlands are increasingly affected by 
  flood waters.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river will fall below flood stage late this
    evening to 11.7 feet early Friday morning. It will then below
    flood stage late this evening to 11.7 feet early Friday
    morningto 11.7 feet early Friday afternoon. It will fall to
    9.4 feet early Sunday morning. It will then to 9.4 feet early
    Sunday morning to 9.4 feet Sunday morning. It will fall to
    9.4 feet early Sunday morning.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

AW
962 
WGUS83 KIND 271618
FLSIND

Flood Statement
National Weather Service Indianapolis IN
1218 PM EDT Wed Jul 27 2022

...The Flood Warning continues for the following river in Indiana...

  White River at Hazleton.

.Heavy rains over recent days combined with rainfall Wednesday 
morning allows for flooding to continue along the White River near 
Hazleton. Additional flooding along main stem rivers looks unlikely, 
but brief flooding is possible later this week as additional rain 
falls on the lower White basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 to 24 hours.

&&


INC051-083-280730-
/O.CON.KIND.FL.W.0147.000000T0000Z-220728T1648Z/
/HAZI3.1.ER.000000T0000Z.220727T1800Z.220728T0448Z.NO/
1118 AM CDT Wed Jul 27 2022 /1218 PM EDT Wed Jul 27 2022/

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Hazleton.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 17.5 feet, Flood water is near or starting on 
  Pottsville Road.  Low bottomlands are increasingly affected by 
  flood waters.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river will fall below flood stage late this
    evening to 11.7 feet early Friday morning. It will then below
    flood stage late this evening.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

AW
001 
WGUS83 KIND 281233
FLSIND

Flood Statement
National Weather Service Indianapolis IN
833 AM EDT Thu Jul 28 2022

...The Flood Warning is cancelled for the following rivers in 
Indiana...

  White River at Hazleton.

.The White River at Hazleton has fallen below flood stage, bringing 
an end to flooding on the lower White.

INC051-083-281345-
/O.CAN.KIND.FL.W.0147.000000T0000Z-220728T1233Z/
/HAZI3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
733 AM CDT Thu Jul 28 2022 /833 AM EDT Thu Jul 28 2022/

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the White River at Hazleton.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river has fallen below flood stage and will
    continue to fall to below 11.0 feet Friday night.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

CP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 26, 9:00 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 26, 9:00 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1000 AM EDT Tue Jul 26 2022

.Forecast Update...
Issued at 959 AM EDT Tue Jul 26 2022

Ongoing heavy rainfall event occurring across much of the Ohio Valley
from Southern Indiana to Central Missouri this morning. A stalled
out west-east boundary across the region has been the focus for
heavy rain and storm development overnight through this early
morning. A very saturated environment with PW over 2 inches (2-2.5
standard deviations above normal) combined with parallel westerly
flow along the stationary boundary and a 40-50 kt low level jet has
lead to widespread heavy rain across the same areas that have
already received 4-7 inches of rain over the past few days. The
bullseye for highest precipitation amounts has been across far SW
Indiana around Knox and Davies counties where an additional 2-3
inches has fallen as of 9 AM. Elsewhere across the CWA, a general 1-
3 inches has fallen across far South Central Indiana while areas
along and north of the I-70 corridor have missed out on significant
rainfall from this event.

Over the next few hours, expect moderate to heavy rain to persist
across South Central Indiana. As the low level jet weakens through
the rest of the morning, expect moisture transport into the region
to slowly wane leading to gradually decreasing rainfall rates. Hi-
res guidance indicates that much of the rain will continue to weaken
and decrease in coverage into the early afternoon hours, giving
saturated areas a brief break in the rain.

Given thick clouds and widespread precipitation expect temperatures
to remain below average in the upper 60s to mid 70s.

&&

.Short Term...(Today through Wednesday)
Issued at 302 AM EDT Tue Jul 26 2022

....FLOOD WATCH IN EFFECT FOR SOUTHWEST CENTRAL INDIANA THROUGH
EARLY THIS AFTERNOON...

* Periods of rain will continue into Wednesday, mainly south.
* Training of convective cells could lead to heavy rain amounts and
  flooding southwest today.

A surface front will meander around the Ohio River through the short
term. Upper waves and jet streaks will interact with this front and
a moist atmosphere to bring rain to the area at times through the
period. Clouds and rain will keep temperatures below normal.

Early this morning through Today...

Radar early this morning shows showers and thunderstorms moving from
Missouri into south central Illinois. These are moving east
southeast toward central Indiana.

An 850mb jet of 30-40kt is producing convergence and lift for the
convection, and the right entrance region of an upper jet streak to
the north is adding to the forcing. Precipitable water values are
around 2 inches. These features will persist and move east through
the morning hours today. The focus for the forcing will be across
the southern forecast area, with best forcing in the far south. Will
go with high PoPs there, with a relatively quickly lowering of PoPs
farther north in the forecast area.

With the source of convection remaining west of the area early
before moving into the area later in the morning, training is likely
across the southwest forecast area. Wet bulb zero heights around
14,000FT will promote warm rain processes. HREF probability matched
means show that there is potential for over 2 or even 3 inches of
rain by the end of today southwest. Portions of the southwest
forecast area have already seen heavy rain recently.

Thus, given these, will keep the Flood Watch going. The far north
and east portions of the watch may not have as high as a flood
threat, but am not confident enough to remove at this time.

With the surface front to the south of the area, overall instability
will be limited. Feel that odds of severe storms are low, but some
gusty winds with the heavier rain in the far southwest will be
possible.

During the afternoon the 850mb jet weakens, and the upper jet streak
will have moved east. With the loss of forcing, will diminish PoPs.

Clouds and rain will keep temperatures cool, with highs mainly in
the 70s.

Tonight...

The evening should be pretty quiet across central Indiana with
limited forcing around. However, during the overnight, 850mb winds
will increase once again, and another upper jet streak will move in
from the northwest. There is some question on just how strong the
low level jet will get, and the arrival of the upper jet comes late
in the night though. Plentiful moisture will continue.

The position of the jets will put best forcing across the southern
forecast area once again, so will have likely PoPs there overnight,
with lower PoPs north.

Models are less bullish with rainfall amounts tonight, but over a
half inch is possible across the southwest. Will have to keep an eye
on what amounts are received today and later model runs of rainfall
in case another flood watch may be needed tonight.

Clouds and a humid atmosphere will keep lows around 70 tonight.

Wednesday...

The 850mb winds will diminish again during the day Wednesday, but
some upper forcing will continue with an impulse moving through the
upper flow. Will continue with likely PoPs in the morning, but will
diminish during the afternoon as overall forcing moves off to the east.

Enough heating may occur in the breaks in the clouds and rain during
the afternoon for some better heating to occur. This will bring
highs back into the lower 80s, but also bring the threat for a few
stronger storms across the area.

&&

.Long Term...(Wednesday night through Monday)
Issued at 302 AM EDT Tue Jul 26 2022

Wednesday night through Thursday night...

An upper low across southern Canada and an elongated upper high
across the south will likely keep zonal flow aloft in place through
late Thursday. This should allow the active weather pattern to
continue with more upper level impulses moving through central
Indiana. Expect a weak cold front to push through Wednesday evening
and stall across the region overnight as mean flow becomes parallel
to it. Showers and storms are expected to develop upstream along
this surface boundary in a corridor of greater forcing/moisture late
Wednesday night. Any storms that develop will propagate along the
west-east oriented surface front and move through central Indiana.
Heavy rain will be a concern due to the potential for training
storms over saturated grounds. High PWATs and high freezing levels
could further enhance the flooding threat as warm rain processes may
result in high rainfall rates.

Friday through Saturday...

By Friday morning, an elongated vorticity lobe associated with the
upper low over southern Canada will move south and help to push the
front out of the area. NW flow behind the front along with surface
high pressure building in should result in dry weather through the
first half of the weekend. Look for below average highs in the upper
70s to lows due to NW flow. Cold air advection could drop overnight
lows into the upper 50s to near 60. Dewpoints should drop into the
upper 50s, making it feel quite comfortable for the start of the
weekend

Saturday night through Monday...

Confidence is rather low for the end of the long term period due to
model ambiguity. Ensembles suggest a warm front will lift northward
into Central Indiana either Sunday or Monday. Decided to keep chance
POPs in the forecast for the end of the long term as showers and
storms will be possible ahead of this front. At this time,
temperatures are expected to be slightly below average.

&&

.Aviation...(12Z TAF Issuance)
Issued at 604 AM EDT Tue Jul 26 2022

Impacts:

* IFR conditions developing at southern sites with MVFR developing
  elsewhere today.

* MVFR conditions will persist into Wednesday.

* Rain at times across most sites. Isolated thunder south.

Discussion:

A system will bring rain and isolated thunderstorms to the area into
early afternoon before coverage diminishes. More rain will then
develop overnight tonight into Wednesday. Rain will persist longest
at KHUF/KBMG today. Coverage of thunder will be too low to mention
in the TAFs.

As the atmosphere saturates, conditions will lower to MVFR all areas
today, and these conditions will persist into Wednesday. IFR will
develop for a period from late morning and into the afternoon at
KHUF and KBMG.

Winds will remain less than 10kt and will vary in direction.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for INZ051>053-060>062-
067>070.

&&

Update...CM
Short Term...50
Long Term...Melo
Aviation...50
Hazardous weather outlook, Jul 26, 2:47 AM CDT, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
347 AM EDT Tue Jul 26 2022

INZ051>053-060>062-067>070-270800-
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Knox-Daviess-Martin-Lawrence-
Including the cities of Terre Haute, Brazil, Spencer, Gosport,
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield,
Jasonville, Worthington, Bloomington, Vincennes, Washington,
Loogootee, Shoals, Bedford, and Mitchell
347 AM EDT Tue Jul 26 2022

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This hazardous weather outlook is for portions of southwest and
southern central Indiana.

.DAY ONE...Today and Tonight.

Heavy rain and flooding will be possible today, mainly this morning
and across areas that received heavy rain Sunday night.

Thunderstorms are possible today and tonight. Storms may produce
gusty winds and additional locally heavy rain. Lightning is a threat
from any thunderstorm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible at times Wednesday into Thursday
night and again around Sunday and Monday. Isolated strong to severe
storms will be possible Wednesday. The primary hazards are isolated
damaging winds and localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
observed.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035>049-054>057-063>065-071-072-270800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Brown-
Bartholomew-Decatur-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Martinsville, Mooresville,
Greenwood, Franklin, Shelbyville, Rushville, Nashville, Columbus,
Greensburg, Seymour, and North Vernon
347 AM EDT Tue Jul 26 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

A few thunderstorms are possible. Severe storms are not expected.
Lightning and heavy rain are possible with any storm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible Wednesday into Thursday night and
again on Monday. Isolated strong to severe storms will be possible
Wednesday. The primary hazards are isolated damaging winds and
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jul 26, 8:33 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 AM EDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     HEAVY RAIN       1 NNE OAKTOWN           38.89N 87.43W
07/26/2022  M2.19 INCH       KNOX               IN   CO-OP OBSERVER

            AUTOMATED WEATHER STATION.

&&

MK
Local storm report, Jul 26, 8:40 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
940 AM EDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     HEAVY RAIN       BEDFORD                 38.86N 86.49W
07/26/2022  M2.73 INCH       LAWRENCE           IN   CO-OP OBSERVER

&&

MK
Local storm report, Jul 26, 8:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 AM EDT TUE JUL 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     HEAVY RAIN       WASHINGTON              38.66N 87.17W
07/26/2022  M2.01 INCH       DAVIESS            IN   CO-OP OBSERVER

&&

MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:36 AM CDTAreal Flood AdvisoryINDDaviess, Knox, Sullivan3 hr
Jul 26, 7:41 AM CDTAreal Flood WarningINDDaviess, Greene, Knox, Sullivan5 hr

Nearby

River Flood Warnings in Indiana, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.